# SDR 20001120SH013

- Difficulty date: November 20, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Flap Track
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, NR 4 AND NR 5 FLAP TRACK MOUNTING PAD MATING SURFACES/BOLT HOLES, CORRODED.  SERVICE ORDER NR 109003 OPS NR 20507 AND 2062D TIMCO RED NR S00307.  HOLE EXCEEDED THE LIMITS PER SB 727-57-0178 REV PARA B AND PARA H PART IV AND FIG 3, REF/B/.  TIMCO OSCODA NR T50R383Y.  (X)
